Alert archive / Montana / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jul 31, 2025, 9:13 PM MDT for Cascade County, Chouteau County, Montana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2025, 9:13 PM MDT (03:13 UTC)
- Expired
- Aug 1, 2025, 12:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cascade County, MT, Chouteau County, MT
The radar
The Great Falls radar (KTFX), 12 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 9:15 PM MDT | FLASH FLOOD | 2 Wnw Great Falls, MT | 6 inches of flowing water in the street. Garbage cans floating down the street. |
| Jul 31, 10:00 PM MDT | RAIN 2.25 | 2 Wnw Great Falls, MT | Report relayed via social media. Rain lasted from 2100 to 2200 local time, with pea to quarter size hail initially falling. |
| Jul 31, 10:15 PM MDT | FLASH FLOOD | Black Eagle, MT | Water covering 15th Street North in Black Eagle. |
| Aug 1, 12:00 AM MDT | RAIN 2.1 | 1 Nw Black Eagle, MT | Report relayed via social media. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.2 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1423 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WGUS55 KTFX 010313
FFWTFX
MTC013-015-010615-
/O.NEW.KTFX.FF.W.0004.250801T0313Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Great Falls MT
913 PM MDT Thu Jul 31 2025
The National Weather Service in Great Falls has issued a
* Flash Flood Warning for...
North Central Cascade County in central Montana...
Southwestern Chouteau County in north central Montana...
* Until 1215 AM MDT.
* At 913 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Great Falls, Black Eagle, Malmstrom Afb and Tracy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
4760 11099 4741 11100
FLASH FLOOD...RADAR INDICATED
$$
Wilson3 follow-up statements
969
WGUS75 KTFX 010416
FFSTFX
Flash Flood Statement
National Weather Service Great Falls MT
1016 PM MDT Thu Jul 31 2025
MTC013-015-010615-
/O.CON.KTFX.FF.W.0004.000000T0000Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade MT-Chouteau MT-
1016 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FRIDAY
FOR NORTH CENTRAL CASCADE AND SOUTHWESTERN CHOUTEAU COUNTIES...
At 1016 PM MDT, media trained weather spotters reported
thunderstorms producing heavy rain across the warned area. Up to 2
inch of rain has fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Great Falls, Black Eagle, Malmstrom Afb and Tracy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
4760 11099 4741 11100
FLASH FLOOD...OBSERVED
$$
Ludwig849
WGUS75 KTFX 010539
FFSTFX
Flash Flood Statement
National Weather Service Great Falls MT
1139 PM MDT Thu Jul 31 2025
MTC013-015-010615-
/O.CON.KTFX.FF.W.0004.000000T0000Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade MT-Chouteau MT-
1139 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FRIDAY
FOR NORTH CENTRAL CASCADE AND SOUTHWESTERN CHOUTEAU COUNTIES...
At 1139 PM MDT, multiple trained weather spotters reported
thunderstorms producing flooding across Great Falls. Up to 2 inches
of rain have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Great Falls, Black Eagle, Malmstrom Afb and Tracy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
4760 11099 4741 11100
FLASH FLOOD...OBSERVED
$$
Wilson549
WGUS75 KTFX 010611
FFSTFX
Flash Flood Statement
National Weather Service Great Falls MT
1211 AM MDT Fri Aug 1 2025
MTC013-015-010621-
/O.EXP.KTFX.FF.W.0004.000000T0000Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade MT-Chouteau MT-
1211 AM MDT Fri Aug 1 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM MDT EARLY THIS MORNING
FOR NORTH CENTRAL CASCADE AND SOUTHWESTERN CHOUTEAU COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
4760 11099 4741 11100
$$
WilsonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:18 PM MDT, 6 hours 55 minutes earlier. Its key messages:
- Below normal temperatures will continue through the weekend thanks to an active and unsettled pattern over the Northern Rockies.
- Daily chances for showers and thunderstorms exists across most locations through the weekend, with the potential for locally heavy rainfall beneath slower moving thunderstorms through Saturday.
- A few thunderstorms through the evening hours tonight could produce damaging wind gusts and large hail, mainly along and south of the Montana Hwy 200 corridor.
Area forecast discussion, Jul 31, 2:18 PM MDT, 6 hours 55 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 218 PM MDT Thu Jul 31 2025 .KEY MESSAGES... - Below normal temperatures will continue through the weekend thanks to an active and unsettled pattern over the Northern Rockies. - Daily chances for showers and thunderstorms exists across most locations through the weekend, with the potential for locally heavy rainfall beneath slower moving thunderstorms through Saturday. - A few thunderstorms through the evening hours tonight could produce damaging wind gusts and large hail, mainly along and south of the Montana Hwy 200 corridor. && .DISCUSSION... - Meteorological Overview: Convective initiation was underway early this afternoon over the higher terrain of Southwest Montana, Northeast Idaho, and Northwest Wyoming thanks to differential heating and the approach of a upper level wave embedded within predominately southerly flow aloft. This wave, which was moving over Idaho, will lift north and over Southwest Montana through the remainder of the afternoon and North Central Montana through Friday morning. Areal coverage of showers and thunderstorms will continue to expand through the remainder of the afternoon hours along and south of the US Hwy 12 corridor, with a rather continuous line of shower and thunderstorms then lifting north into Central and North Central Montana, generally along and west of a Judith Gap to Shelby line, through the evening hours tonight. Additional shower and thunderstorm development is then likely during the late evening hours tonight/early morning hours on Friday east of the Judith Gap to Shelby line, with these showers and thunderstorms lingering through sunrise on Friday thanks to support from the nocturnal low level jet and subsequent orographic lift over the island ranges. - Moldan Daily chances for showers and thunderstorms will help regulate temperatures throughout the weekend and beginning of next week to near to slightly below normal. This limbo pattern of southwest flow aloft looks to continue well into next week, bringing daily chances for precipitation. Though, moisture does decrease a bit after Saturday, decreasing the heavy rainfall threat. Models hint towards the second half of next week, southwest flow aloft weakens to more of a zonal flow aloft pattern. However, it is uncertain if there is finally a lull in precipitation or if the active period continues. - Wilson - Forecast Confidence & Scenarios: Severe Thunderstorms Today : A marginal risk for severe thunderstorms exists along and southwest of a Harlowton, to Neihart, to Great Falls, to Dutton, to Heart Butte line; with a 5-15% chance for damaging winds and large hail (albeit across a smaller portion of Southwest and Central Montana). DCAPE values ranging from 1000 to nearly 1400J/kg, especially along and south of the I-90 corridor, will help to support isolated instances of damaging wind gusts in excess of 58 mph, especially beneath initially collapsing cores. Mid-level lapse rates between 7- 8 degrees C/km and CAPE ~1,500 J/kg will also help to support hail with thunderstorms; however, a lingering concern with respect to overall hail size remains to be the higher freezing levels around 10000ft, which would help to lead to some melting. - Moldan/Wilson Heavy Rainfall through Saturday : Hi-Res models continue to show the best coverage of showers and thunderstorms lifting north from Southwest and into portions of North Central Montana through the early evening hours tonight, with slow overall storm motions of between 15-25 mph. These slow storm motions combined with increase PWATS to in excess of 0.75" north of the I-90 corridor will help to set the stage for moderate to locally heavy rainfall, which could lead to localized flooding in poor drainage or urban areas and over recent burn scars. Primary concern with respect to flooding continues to be the Horse Gulch burn scar, where scattered convection in the region and lower overall flash flood guidance with respect to surrounding terrain will pose a threat for flash flooding and debris flow. For this reason a Flash Flood Watch remains in effect until midnight tonight. - Moldan/Wilson Friday, the bulk of thunderstorms look to be across the Continental Divide and North-Central MT plains. Models are struggling on the placement of the heavier precipitation amounts. Therefore I've held off on flood products for now. However, scattered convection and high PWATs will pose another threat for localized heavy rainfall. If the coverage of heavy rainfall increases, then a flood watch may be needed in the future. - Wilson && .AVIATION... 31/18Z TAF Period VFR conditions will prevail at all terminals during this TAF Period, outside of during any thunderstorms. The primarily concern will be showers and thunderstorms across North-central, Central, and Southwestern Montana this afternoon and evening. These showers and thunderstorms will produce heavy downpours, frequent lightning, small hail, and gusty, erratic winds. At the KCTB and KHVR terminals there is a 10 - 25% chance for showers and thunderstorms between 01/02Z and the end of the TAF Period. There will be periods of mountain obscuration during thunderstorms. -IG Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 86 58 85 58 / 20 40 30 50 CTB 80 56 78 57 / 10 20 40 80 HLN 85 58 82 58 / 40 70 60 40 BZN 86 50 86 51 / 40 20 50 20 WYS 81 40 78 39 / 30 20 20 20 DLN 84 48 81 48 / 30 20 60 20 HVR 85 59 84 60 / 10 20 20 60 LWT 78 54 80 53 / 20 40 40 60 && .TFX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for Big Belt, Bridger and Castle Mountains. && http://www.weather.gov/greatfalls
In the hours before
Special weather statement, Jul 31, 7:42 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Great Falls MT
742 PM MDT Thu Jul 31 2025
MTZ310-010230-
Western and Central Chouteau County MT-
742 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CHOUTEAU COUNTY
THROUGH 830 PM MDT...
At 741 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of The Knees, or 25 miles west of Fort Benton, moving
south at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central
Chouteau County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4799 11121 4796 11103 4780 11110 4784 11134
TIME...MOT...LOC 0141Z 011DEG 7KT 4790 11120
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WilsonSpecial weather statement, Jul 31, 8:07 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Great Falls MT
807 PM MDT Thu Jul 31 2025
MTZ309-310-312-010245-
Eastern Pondera and Eastern Teton MT-
Western and Central Chouteau County MT-
Cascade County below 5000ft MT-
807 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TETON...WESTERN
CHOUTEAU AND NORTH CENTRAL CASCADE COUNTIES THROUGH 845 PM MDT...
At 806 PM MDT, Doppler radar was tracking a strong thunderstorm near
Power, or 19 miles northwest of Great Falls. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Power and Vaughn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4778 11164 4774 11137 4752 11148 4761 11180
TIME...MOT...LOC 0206Z 231DEG 3KT 4766 11164
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WilsonSpecial weather statement, Jul 31, 8:12 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Great Falls MT
812 PM MDT Thu Jul 31 2025
MTZ310-312-010300-
Western and Central Chouteau County MT-
Cascade County below 5000ft MT-
812 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CHOUTEAU AND NORTH
CENTRAL CASCADE COUNTIES THROUGH 900 PM MDT...
At 811 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of The Knees, or 20 miles north of Great Falls, moving
south at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Portage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4790 11126 4788 11111 4761 11110 4766 11142
TIME...MOT...LOC 0211Z 007DEG 13KT 4779 11124
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WilsonSpecial weather statement, Jul 31, 8:18 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Great Falls MT
818 PM MDT Thu Jul 31 2025
MTZ304-310-010300-
Western and Central Chouteau County MT-Eastern Toole and Liberty MT-
818 PM MDT Thu Jul 31 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LIBERTY AND NORTHWESTERN
CHOUTEAU COUNTIES THROUGH 900 PM MDT...
At 817 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles north of Fort Benton to 16 miles east
of The Knees. These storms were nearly stationary.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fort Benton, Kenilworth, and Loma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4784 11038 4784 11105 4819 11098 4819 11044
TIME...MOT...LOC 0217Z 035DEG 2KT 4805 11066 4794 11095
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
WilsonSpecial weather statement, Jul 31, 8:27 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Great Falls MT
827 PM MDT Thu Jul 31 2025
MTZ310-311-010315-
Western and Central Chouteau County MT-
Bears Paw Mountains and Southern Blaine MT-
827 PM MDT Thu Jul 31 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHOUTEAU COUNTY
THROUGH 915 PM MDT...
At 826 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southwest of Big Sandy to 17 miles
north of Geraldine. Movement was north at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Sandy, Virgelle, and Kenilworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4828 11046 4820 10986 4773 10998 4793 11042
TIME...MOT...LOC 0226Z 169DEG 21KT 4803 11034 4784 11014
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WilsonSpecial weather statement, Jul 31, 9:00 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Great Falls MT
900 PM MDT Thu Jul 31 2025
MTZ310-010345-
Western and Central Chouteau County MT-
900 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHOUTEAU COUNTY THROUGH
945 PM MDT...
At 859 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Fort Benton, moving south at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fort Benton and Carter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4801 11095 4804 11071 4774 11052 4768 11094
TIME...MOT...LOC 0259Z 345DEG 9KT 4790 11083
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WilsonThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:07 PM MDT | Special Weather Statement | TFX | Hill | 23 min |
| Jul 31, 6:16 PM MDT | Special Weather Statement | TFX | Meagher | 29 min |
| Jul 31, 6:27 PM MDT | Special Weather Statement | TFX | Hill | 48 min |
| Jul 31, 6:47 PM MDT | Special Weather Statement | TFX | Cascade | 28 min |
| Jul 31, 7:11 PM MDT | Special Weather Statement | TFX | Broadwater | 64 min |
| Jul 31, 7:13 PM MDT | Special Weather Statement | TFX | Meagher | 62 min |
| Jul 31, 7:17 PM MDT | Special Weather Statement | TFX | Hill | 43 min |
| Jul 31, 7:22 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson, Lewis and Clark, Meagher | 53 min |
| Jul 31, 7:26 PM MDT | Flash Flood Warning | TFX | Broadwater, Lewis and Clark | 4 hr |
| Jul 31, 7:35 PM MDT | Special Weather Statement | TFX | Broadwater | 55 min |
| Jul 31, 7:42 PM MDT | Special Weather Statement | TFX | 48 min | |
| Jul 31, 8:07 PM MDT | Special Weather Statement | TFX | Cascade | 38 min |
| Jul 31, 8:12 PM MDT | Special Weather Statement | TFX | Cascade | 48 min |
| Jul 31, 8:18 PM MDT | Special Weather Statement | TFX | Chouteau | 42 min |
| Jul 31, 8:27 PM MDT | Special Weather Statement | TFX | Chouteau | 48 min |
| Jul 31, 8:50 PM MDT | Areal Flood Advisory | TFX | Chouteau | 4 hr |
| Jul 31, 9:00 PM MDT | Special Weather Statement | TFX | Chouteau | 45 min |
| Jul 31, 9:03 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 42 min |
| Jul 31, 9:18 PM MDT | Flash Flood Warning | TFX | Chouteau | 3 hr |
| Jul 31, 9:20 PM MDT | Areal Flood Advisory | TFX | Cascade, Teton | 3 hr |
| Jul 31, 9:21 PM MDT | Areal Flood Advisory | TFX | Chouteau | 4 hr |
| Jul 31, 9:30 PM MDT | Special Weather Statement | TFX | Teton | 45 min |
| Jul 31, 9:43 PM MDT | Special Weather Statement | TFX | Chouteau | 47 min |
| Jul 31, 9:48 PM MDT | Special Weather Statement | TFX | Liberty | 42 min |
| Jul 31, 9:48 PM MDT | Special Weather Statement | TFX | Cascade | 42 min |
| Jul 31, 10:01 PM MDT | Special Weather Statement | TFX | Teton | 44 min |
| Jul 31, 10:06 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 39 min |
| Jul 31, 10:09 PM MDT | Areal Flood Advisory | TFX | Chouteau | 4 hr |
| Jul 31, 10:21 PM MDT | Special Weather Statement | TFX | Liberty | 24 min |
| Jul 31, 10:45 PM MDT | Special Weather Statement | TFX | Liberty | 30 min |
| Aug 1, 1:30 AM MDT | Areal Flood Advisory | TFX | Blaine, Chouteau, Hill | 4 hr |
| Aug 1, 2:47 AM MDT | Special Weather Statement | TFX | Blaine | 43 min |
| Aug 1, 3:07 AM MDT | Flood Watch | TFX | Blaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 7 more | 23 hr |
| Aug 1, 3:32 AM MDT | Special Weather Statement | TFX | Blaine | 28 min |
| Aug 1, 4:07 AM MDT | Special Weather Statement | TFX | Blaine | 38 min |
| Aug 1, 9:16 AM MDT | Areal Flood Advisory | TFX | Blaine | 2 hr |
| Aug 1, 11:28 AM MDT | Areal Flood Advisory | TFX | Blaine | 7 hr |
| Aug 1, 2:31 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 44 min |
| Aug 1, 3:12 PM MDT | Special Weather Statement | TFX | Judith Basin | 63 min |
| Aug 1, 3:23 PM MDT | Areal Flood Advisory | TFX | Lewis and Clark, Pondera, Teton | 4 hr |
| Aug 1, 3:33 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 42 min |
| Aug 1, 3:42 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 35 min |
| Aug 1, 4:38 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 52 min |
| Aug 1, 5:10 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 35 min |
| Aug 1, 5:21 PM MDT | Special Weather Statement | TFX | Cascade | 24 min |
| Aug 1, 5:23 PM MDT | Special Weather Statement | TFX | Fergus | 37 min |
| Aug 1, 5:29 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Aug 1, 5:32 PM MDT | Special Weather Statement | TFX | Teton | 28 min |
| Aug 1, 5:40 PM MDT | Special Weather Statement | TFX | Fergus | 50 min |
| Aug 1, 5:43 PM MDT | Areal Flood Advisory | TFX | Glacier | 3 hr |
| Aug 1, 5:50 PM MDT | Areal Flood Advisory | TFX | Cascade, Lewis and Clark, Pondera, Teton | 5 hr |
| Aug 1, 5:58 PM MDT | Special Weather Statement | TFX | Cascade | 32 min |
Nearby
Flash Flood Warnings in Montana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.